# SDR UPS03240690

- Difficulty date: April 30, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  SUSPECT CRACK FOUND ON NR 5 SPOILER CENTRE HINGE FITTING     HFEC INSP. CARRIED OUT ON NR 5 SPOILER CENTER HINGE FITTING IAW B727 N DTM PT 6 51-00-00 FIG 4 RESULT: CRACK CONFIRMED.  CENTER HINGE FITTI NG REPLACED IAW SRM 51-30-02
